# SDR SWIA201230339

- Difficulty date: March 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 21,572 hours, 18,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  CRACK ON FORWARD FACE OF FS 621 BULKHEAD AT LINTEL FITTING.   REPAIRED CRACK ON FORWARD FACE OF FS 621 BULKHEAD AT LINTEL FITTING.
